# SDR SWAA2022032082185

- Difficulty date: March 8, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737*
- Aircraft serial: 32485
- Aircraft time: 56,760 hours, 33,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LAV MOUNT INTERCOSTAL BS 294-312; LBL 11; WL 208 / [01] CORRODED LAV MOUNT INTERCOSTAL BS 294-312; LBL 11; WL 208 OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS GIVE IN SRM.;[02] REMOVED 2EA FASTENERS BS 294.5 FLOOR BEAM COMMON TO LOWER CHORD LBL 6-7 PER SRM 51-40-02-0G-0;[03] UPDATED MEASUREMENT TABLE AND COMPLETED STEPS 1; 5; 7; 10; 13; 16; 19; AND 22;[04] ALL REMOVALS DONE PER SRM 51-40-02-0G-0;[05] COMPLETED STEPS 2 AND 3.;[06] COMPLETED STEPS 2 AND 3; OK TO INSTALL;[07] COMPLETED STEP 4; PARTIAL UPDATE STEP 6.;[08] VERIFIED CORRECTIVE ACTION 7.;[09] COMPLETED STEP 6. INSTALLED PULLEY BRACKET IAW SRM 51-40-02.;[10] VERIFIED CORRECTIVE ACTION 9; INSTALLED PULLEY BRACKET IAW SRM 51-40-02.;[11] UPDATED STEPS 8;11; 14; 17 AND 20.;[12] VERIFIED APPLICABILITY FOR SRM 51-40-02-0G-0.;[13] VERIFIED APPLICABILITY FOR SRM 51-40-02-0G-0.  VERIFIED COMPLETE STEPS 8; 11; 14; 17; 20.;[14] CORRECTION TO STEP 12. NO APPLICABILITY STATEMENT NEEDED.;[15] UPDATED STEPS 9; 12; 15; 18; 21 AND 23.;[16] CERTIFIED;[17] COMPLETED STEPS 9;15;18;23;[18] COMPLETED STEPS 12 AND 21;[19] CHECKED PARTS REQUIREMENT;[20] VERIFIED COMPLETE
